# SDR 2001F00417

- Difficulty date: June 11, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB30392
- Condition: Corroded
- Location: Rt Wing
- Part time: 52,849 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION IN THE NR 3 ENGINE WING SPAR FITTING BULKHEAD UPPER CAP NR 3 ATTACH HOLE.  THE CORROSION WAS REMOVED AND THE UPPER CAP WAS REPAIRED IAW EA 10-5720-24-A0865.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
